Existence of the unloading wave
Doklady Akademii Nauk, Tome 229 (1976) no. 1, pp. 45-47
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_229_1_a10,
author = {A. A. Kosmodem'yanskii (Jr.)},
title = {Existence of the unloading wave},
journal = {Doklady Akademii Nauk},
pages = {45--47},
year = {1976},
volume = {229},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_229_1_a10/}
}
A. A. Kosmodem'yanskii (Jr.). Existence of the unloading wave. Doklady Akademii Nauk, Tome 229 (1976) no. 1, pp. 45-47. http://geodesic.mathdoc.fr/item/DAN_1976_229_1_a10/